# SDR HEEA955294

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 206010110105
- Condition: Deterioration
- Location: M/R Thrust
- Part time: 345 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL DETERIORATION CAUSING EXCESSIVE LOAD. LOWERED TORQUE ON ADJUSTMENT SCREWS AND LOWERED PRELOAD ON THRUST PLUGS.
